# SDR A6WA200940412

- Difficulty date: July 17, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: 028898
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 21,005 hours, 20,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, GEAR DISAGREE MESSAGE DISPLAYED (AFTER APPROX 10-15 SECS) AFTER GEAR LEVER MOVEMENT LT MAIN GEAR NOT SAFE INDICATION.  C/W QRH LANDING EXTENDED AND INDICATED DOWN AND LOCKED.  VISUALLY INSP ALL 3 LANDING GEAR.  FOUND NO EVIDENCE OF HYD LEAKS OR MECHANICAL FAILURE ON ANY GEAR.  C/W "M" ACTION FOR MEL 32-30-01 GEAR PINS INSTALLED W/FLAGS REMOVED AS REQUIRED.  REMOVED AND REPLACED UPLOCK ACTUATOR ON LT MLG IAW AMM 32-32-05.  PERFORMED LEAK CK IAW AMM 32-00-05 AND PERFORMED OPS CK IAW AMM 32-30-00 AND MANUAL RELEASE IAW AMM 32-34-00.  OPS CK GOOD.  (K)
